Alert archive / New York / Flash Flood Warnings in 2011
Flash Flood Warning 15, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jun 6, 2011, 6:05 PM EDT for Fulton County, New York. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2011, 6:05 PM EDT (22:05 UTC)
- Expired
- Jun 6, 2011, 10:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Fulton County, NY
The radar
The Albany radar (KENX), 67 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
457
WGUS51 KALY 062205
FFWALY
NYC035-070200-
/O.NEW.KALY.FF.W.0015.110606T2205Z-110607T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
605 PM EDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL FULTON COUNTY IN EASTERN NEW YORK...
* UNTIL 1000 PM EDT
* AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS REPEATEDLY MOVING OVER THE
WARNED AREA. RADAR ESTIMATES GREATER THAN FOUR INCHES OF RAIN HAS
FALLEN OVER A SMALL AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FICAL
CORNERS...SCOTCHBRUSH AND DEMPSTER CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
&&
LAT...LON 4302 7466 4309 7465 4313 7457 4305 7450
4302 7452 4299 7455
$$
JPV1 follow-up statement
015
WGUS71 KALY 062340
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
740 PM EDT MON JUN 6 2011
NYC035-070200-
/O.CON.KALY.FF.W.0015.000000T0000Z-110607T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON NY-
740 PM EDT MON JUN 6 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR WEST
CENTRAL FULTON COUNTY...
AT 734 PM EDT...HEAVY RAIN HAS ENDED ACROSS THE WARNED
AREA...HOWEVER RUNOFF MAY CONTINUE TO RESULT IN FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SCOTCHBRUSH...FICAL CORNERS AND DEMPSTER CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
&&
LAT...LON 4302 7466 4309 7465 4313 7457 4305 7450
4302 7452 4299 7455
$$
JPVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 4:01 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 6, 4:01 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 401 PM EDT MON JUN 6 2011 .SYNOPSIS... HIGH PRESSURE WILL SETTLE ALONG THE ATLANTIC SEABOARD THIS WEEK...THEN SLIDE OFFSHORE ON THURSDAY. WARMER AND MORE HUMID AIR WILL PUSH INTO OUR REGION THIS WEEK...WHICH WILL RESULT IN A LOW PROBABILITY OF OF THUNDERSTORMS EACH AFTERNOON...WITH A BETTER CHANCE ON THURSDAY AS A COLD FRONT APPROACHES THE REGION LATE IN THE DAY. TEMPERATURES WILL SURGE TO MID SUMMER LEVELS AHEAD OF THE COLD FRONT. BEHIND THE COLD FRONT...HIGH PRESSURE WILL BUILD INTO THE NORTHEAST FROM CANADA...WITH COOLER AND LESS HUMID AIR. && .NEAR TERM /THROUGH TUESDAY/... AS OF 345 PM...ISOLATED PULSE-TYPE SHOWERS WITH A ROGUE LIGHTNING STRIKE OR TWO DEVELOPED ACROSS PORTIONS OF THE SOUTHERN ADIRONDACKS THIS AFTERNOON. ANY OF THESE SHOWERS THAT HAVE POPPED UP HAVE BEEN SHORT-LIVED. DEWPOINTS HAVE ACTUALLY LOWERED INTO MID 50S ACROSS THE AREA AND THERE IS NO REAL FORCING MECHANISM OTHER THAN TERRAIN HEATING. SO...ACTIVITY SHOULD RAPIDLY DIMINISH ONCE DAYTIME HEATING IS LOST BY SUNSET WITH MAINLY CLEAR SKIES EXPECTED FOR THE OVERNIGHT. WITH RELATIVELY LOW DEWPOINTS IN PLACE AND CLEAR SKIES/LIGHT WINDS TONIGHT...TEMPS SHOULD COOL INTO THE 50S FOR MOST AREAS WITH 40S ACROSS THE HIGHER TERRAIN. TUESDAY SHOULD FEATURE PLENTY OF SUNSHINE EARLY...WITH AT LEAST SCATTERED CU DEVELOPING BY LATE MORNING ESPECIALLY OVER THE HIGHER TERRAIN. SIMILAR TO TODAY...NOT MUCH IN THE WAY OF FORCING EXPECTED. WILL HAVE TO WATCH IF ANY ORGANIZED CONVECTIVE COMPLEX DEVELOPS UPSTREAM ACROSS THE UPPER GREAT LAKES TONIGHT...WITH THE REMNANTS POSSIBLY MOVING THROUGH THE NORTHEAST AS THE FLOW ALOFT REMAINS NORTHWESTERLY AS A RIDGE BUILDS THROUGH THE OHIO VALLEY. GUIDANCE INDICATING CONVECTION WOULD WEAKEN AS IT APPROACHES OUR AREA...BUT MAY STILL PROVIDE SOME FOCUS FOR LIFT ALONG ANY REMAINING OUTFLOW BOUNDARIES. WILL MENTION 15-20 POPS FOR NOW AS MODEL SOUNDINGS SHOWING A MID LEVEL CAP THAT WILL HAVE TO BE OVERCOME. FORECAST SBCAPE VALUES AROUND 500-1000 J/KG SO NOT EXPECTING ANY SEVERE STORMS ALTHOUGH IF A CLUSTER OF STORMS CAN FORM WILL HAVE TO WATCH FOR COLD POOL ORGANIZATION. TEMPS WILL START TO WARM CONSIDERABLY TUESDAY AFTERNOON...ALTHOUGH DEWPOINTS WILL REMAIN AT COMFORTABLE LEVELS THROUGH THE DAY CREEPING THROUGH THE 50S. && .SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/... AS OF 345 PM...ANY CONVECTION THAT DEVELOPS SHOULD RAPIDLY DIMINISH AROUND SUNSET AS HEATING IS LOST AND UPPER LEVEL HEIGHTS CONTINUE TO RISE AS A RIDGE BUILDS INTO THE NORTHEAST. DEWPOINTS WILL BE ON THE RISE...SO MIN TEMPS WILL BE MILDER IN THE UPPER 50S TO LOWER 60S DESPITE MAINLY CLEAR SKIES. ON WEDNESDAY THE RIDGE WILL REMAIN WITH VERY WARM AIR ALOFT SURGING INTO THE AREA. 850MB TEMPS WILL APPROACH OR EVEN SLIGHTLY EXCEED +20C WITH AN INCREASING WESTERLY WIND. COMPRESSIONAL WARMING OFF THE ADIRONDACKS/CATSKILLS WILL ALLOW FOR ADDITIONAL WARMING...SO EXPECTING HIGH IN THE LOWER TO PERHAPS EVEN MID 90S IN VALLEY LOCATIONS. EVEN IN THE HIGHER ELEVATIONS TEMPS SHOULD REACH THE 85-90 DEGREE RANGE. ONCE CONCERN FOR WEDNESDAY WILL BE IF CONVECTION DEVELOPS...THERE COULD BE SEVERE THUNDERSTORMS DUE TO THE POTENTIAL LARGE MAGNITUDE OF CAPE. CONSERVATIVELY SPEAKING...2000-3000+ J/KG MAY BUILD BY AFTERNOON BUT AGAIN THERE DOES NOT APPEAR TO BE MUCH IN THE WAY OF FORCING. HOWEVER...IF A FEW STORMS BREAK THROUGH THE CAP THERE WILL BE A RISK OF LARGE HAIL AND DAMAGING WINDS. WILL MENTION THREAT IN HWO DESPITE BEING ISOLATED DUE TO THE POTENTIAL HIGH IMPACT OF ANY STORMS THAT DEVELOP. ONCE AGAIN ANY CONVECTIVE ACTIVITY SHOULD WEAKEN BY DARK AS DAYTIME HEATING IS LOST. IT IS DIFFICULT TO DETERMINE AT THIS TIME IF ANY IMPULSES WILL BE MOVING THROUGH IN THE FLOW ALOFT WHICH MAY CAUSE ADDITIONAL DEVELOPMENT BUT WILL MENTION DRY CONDITIONS FOR NOW AS GUIDANCE SUGGESTS CONVECTION DIMINISHING. WEDNESDAY NIGHT WILL BE WARM AND INCREASINGLY HUMID ACROSS THE AREA WITH ONLY MID TO UPPER 60S FOR MINS IN MOST VALLEY LOCATIONS AND LOWER 60S EVEN IN THE MOUNTAINS. && .LONG TERM /THURSDAY THROUGH MONDAY/... RECENT AND CURRENT MEDIUM RANGE MODEL RUNS HAVE TAKEN A TURN FOR THE WORSE IN TERMS OF THE WEATHER FOR THE UPCOMING WEEKEND AND EARLY NEXT WEEK. THEY ARE NOW MOVING THE COLD FRONT THROUGH THE REGION LATE THURSDAY AND THURSDAY NIGHT...BUT NOT MOVING IT VERY FAR SOUTH ON FRIDAY...THEN RETURN THE FRONT NORTHWARD FOR THE WEEKEND. THE FRONT THEN BECOMES NEARLY STATIONARY OVER OR NEAR THE REGION FOR THE WEEKEND INTO EARLY NEXT WEEK...WITH WAVES ALONG THE FRONT PRODUCING OCCASIONAL SHOWERS OVER THE FORECAST AREA SATURDAY NIGHT INTO MONDAY. SPECIFICALLY...HAVE FORECAST POPS INCREASING TO 30 TO 40 PERCENT THURSDAY AND THURSDAY NIGHT AS THE COLD FRONT MOVES THROUGH. A BRIEF MAINLY DRY PERIOD FRIDAY INTO SATURDAY AS HIGH PRESSURE TRIES TO BUILD IN...THEN A LONG PERIOD OF 30 TO 40 PERCENT POPS SATURDAY NIGHT INTO MONDAY. HOT ON THURSDAY WITH HIGHS GENERALLY IN THE MID 80S TO MID 90S. LOWS THURSDAY NIGHT IN THE MID 50S TO MID 60S AS SOMEWHAT COOLER AIR BEGINS TO MOVE IN. HIGHS FRIDAY WILL BE IN THE 70S TO MID 80S WITH MUCH LESS HUMID CONDITIONS. LOWS FRIDAY NIGHT IN THE MID 40S TO MID 50S. AFTER THAT...INCREASING CLOUD COVER AND THE THREAT OF PCPN WILL LEAD TO A CONTINUED COOLING TREND FOR MAX TEMPS. HIGHS SATURDAY WILL BE IN THE 70S...LOWERING TO HIGHS IN THE 65 TO 75 DEGREE RANGE BY MONDAY. LOWS SATURDAY AND SUNDAY NIGHTS WILL BE IN THE UPPER 40S AND 50S. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... MAINLY VFR CONDITIONS AT THE KGFL/KALB/KPOU TAF SITES THROUGH THE TAF PERIOD ENDING AT 18Z TUESDAY. GENERALLY NOTHING MORE THAN SCT HI THIN CIRRUS...AND SOME DIURNAL CU EACH AFTERNOON. THE CU THIS AFTERNOON OVER THE HUDSON VALLEY NOT LIKELY TO REACH THE CB LEVEL... SO HAVE LEFT THAT OUT OF THE FORECAST FOR NOW. SOME FOG HAS BEEN FORECAST AT KALB/KPOU FOR LATE TONIGHT AND EARLY TUESDAY MORNING WITH MVFR CONDITIONS POSSIBLE. AT KGFL...THE FOG IS FORECAST TO PRODUCE MVFR/IFR CONDITIONS. A LIGHT NORTHERLY WIND INTO THIS EVENING...WITH MAINLY CALM CONDITIONS TONIGHT...THEN SOUTH TO SOUTHWEST AT 5 TO 10 KTS ON TUESDAY. OUTLOOK... WED AFTN...VFR. CHC MVFR IN ISOLD -TSRA. THU...VFR/MVFR. ISOLD TO SCT -SHRA/-TSRA. FRI...VFR...NO SIG WX. && .FIRE WEATHER... HIGH PRESSURE WILL SETTLE ALONG THE ATLANTIC SEABOARD THIS WEEK...THEN SLIDE OFFSHORE ON THURSDAY. WARMER AND MORE HUMID AIR WILL PUSH INTO OUR REGION THIS WEEK...WHICH WILL RESULT IN THE THREAT OF THUNDERSTORMS EACH AFTERNOON...WITH THE BEST CHANCE ON THURSDAY AS A COLD FRONT MOVES THROUGH THE REGION LATE IN THE DAY. THE CHANCES FOR WIDESPREAD WETTING RAINFALL IS LOW...AS PRECIPITATION WILL BE CONVECTIVE AND MAINLY ISOLATED TO PERHAPS SCATTERED. RELATIVE HUMIDITY VALUES WILL RISE TO BETWEEN 85 AND 100 PERCENT TONIGHT...THEN WILL DROP TO A MINIMUM AROUND 30 TO 40 PERCENT TUESDAY AFTERNOON. RH VALUES WILL INCREASE TO BETWEEN 90 AND 100 PERCENT TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. WINDS TONIGHT WILL BE NORTHWEST AROUND 5 MPH OR LESS...SHIFTING TO THE SOUTHWEST AROUND 5 TO 10 MPH ON TUESDAY. WIND SPEED WILL DECREASE TO AROUND 5 MPH OR LESS TUESDAY NIGHT. && .HYDROLOGY... NO HYDRO PROBLEMS ARE EXPECTED OVER THE NEXT SEVERAL DAYS ASIDE FROM THE CONTINUED FLOODING ON LAKE CHAMPLAIN. MAINLY ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH WEDNESDAY...PERHAPS INCREASING COVERAGE TO SCATTERED ON THURSDAY AHEAD OF A COLD FRONT. SO...MOST AREAS WILL REMAIN DRY DURING THIS TIME...ALTHOUGH THERE WILL BE A THREAT OF BRIEF HEAVY RAINFALL WHERE THUNDERSTORMS DO OCCUR. FLOODING IS NOT ANTICIPATED...AS CONDITIONS HAVE BEEN DRY OVER THE LAST WEEK AND ANY RAINFALL WOULD BE BENEFICIAL AT THIS POINT. LAKE CHAMPLAIN CONTINUES ABOVE ITS FLOOD ELEVATION. PLEASE REFER TO STATEMENTS FROM OUR OFFICE IN BURLINGTON VT FOR DETAILS ON LAKE CHAMPLAIN. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...JPV NEAR TERM...JPV SHORT TERM...JPV LONG TERM...GJM AVIATION...GJM FIRE WEATHER...JPV HYDROLOGY...JPV
Hazardous weather outlook, Jun 6, 4:25 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 425 PM EDT MON JUN 6 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-071100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 425 PM EDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON INTO THE EARLY EVENING. WHILE THE COVERAGE OF THUNDERSTORMS WILL NOT BE EXTENSIVE...ANY STORM THAT DEVELOPS HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND OR DAMAGING WIND GUSTS. SCATTERED THUNDERSTORMS ARE POSSIBLE ON THURSDAY AHEAD OF A COLD FRONT. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 6, 5:36 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
536 PM EDT MON JUN 6 2011
NYZ039-082-062215-
SOUTHERN FULTON NY-NORTHERN FULTON NY-
536 PM EDT MON JUN 6 2011
...A STRONG THUNDERSTORM PRODUCING HEAVY RAINFALL IN
FULTON COUNTY IN EASTERN NEW YORK...
AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY
RAIN. THIS STORM WAS LOCATED NEAR EPHRATAH...OR ABOUT 9 MILES
NORTHWEST OF JOHNSTOWN...AND MOVING SOUTHEAST AT 10 MPH.
THE THUNDERSTORM WILL BE NEAR...
EPHRATAH BY 545 PM EDT
THE THUNDERSTORM IS MOVING VERY SLOWLY...WHICH WILL RESULT IN
LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES. PONDING OF WATER ON ROADS
AND OTHER POOR DRAINAGE LOCATIONS IS LIKELY.
LAT...LON 4308 7433 4299 7439 4300 7456 4304 7466
4319 7462
TIME...MOT...LOC 2134Z 305DEG 8KT 4306 7453
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 5:36 PM EDT | Special Weather Statement | ALY | Fulton | 39 min |
| Jun 6, 5:53 PM EDT | Areal Flood Advisory | ALY | Fulton | 3 hr |
| Jun 6, 6:35 PM EDT | Special Weather Statement | ALY | Warren | 40 min |
| Jun 6, 6:45 PM EDT | Areal Flood Advisory | ALY | Warren | 3 hr |
Nearby
Flash Flood Warnings in New York, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.